# SDR DALA2017061904839

- Difficulty date: June 17, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 67,568 hours, 13,250 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN IN FLIGHT DECK OVERHEAD INOPERATIVE.  REPLACED THE BATTERIES.  OPS CHECKED OK.
